Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some Fourier-Stieltjes coefficients revisited

Author: Sylvester Reese
Journal: Proc. Amer. Math. Soc. 105 (1989), 384-386
MSC: Primary 42A38; Secondary 26A30
MathSciNet review: 938913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of a result of R. Salem: The Fourier-Stieltjes coefficients of certain strictly increasing singular functions do not vanish at infinity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A38, 26A30

Retrieve articles in all journals with MSC: 42A38, 26A30

Additional Information

PII: S 0002-9939(1989)0938913-X
Keywords: Fourier-Stieltjes coefficient, singular function
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia